# SDR W8PA970217

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BOTTOM SIDE OF FLOOR TO SIDEWALL SUPPORT UNDER NUTPLATES.  REMOVED DAMAGED PART AND REPLACED WITH FABRICATED PART, BS 867-949, WL 174, RBL 21.  (M)
